On a generalization of the Perron integral on one-dimensional intervals
Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 205-218
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jaroslav Kurzweil 1 ; Jiři Jarník 1
@article{10_4064_ap_51_1_205_218,
author = {Jaroslav Kurzweil and Ji\v{r}i Jarn{\'\i}k},
title = {On a generalization of the {Perron} integral on one-dimensional intervals},
journal = {Annales Polonici Mathematici},
pages = {205--218},
year = {1990},
volume = {51},
number = {1},
doi = {10.4064/ap-51-1-205-218},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-51-1-205-218/}
}
TY - JOUR AU - Jaroslav Kurzweil AU - Jiři Jarník TI - On a generalization of the Perron integral on one-dimensional intervals JO - Annales Polonici Mathematici PY - 1990 SP - 205 EP - 218 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-51-1-205-218/ DO - 10.4064/ap-51-1-205-218 LA - en ID - 10_4064_ap_51_1_205_218 ER -
%0 Journal Article %A Jaroslav Kurzweil %A Jiři Jarník %T On a generalization of the Perron integral on one-dimensional intervals %J Annales Polonici Mathematici %D 1990 %P 205-218 %V 51 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-51-1-205-218/ %R 10.4064/ap-51-1-205-218 %G en %F 10_4064_ap_51_1_205_218
Jaroslav Kurzweil; Jiři Jarník. On a generalization of the Perron integral on one-dimensional intervals. Annales Polonici Mathematici, Tome 51 (1990) no. 1, pp. 205-218. doi: 10.4064/ap-51-1-205-218
Cité par Sources :